MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC PANEL
Model Number 97000HS
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported discrepant tni results during correlation of triage cardiac with vitros on 5 samples.No lot number, patient symptoms, or diagnosis provided.No patient death or ae reported.
 
Additional Manufacturer Narrative
Investigation conclusion: manufacturer investigation to determine whether the device lot failed to meet specifications could not be pursued because the customer did not provide a lot number.Despite multiple attempts, the customer did not provide the device lot number used.Based on insufficient information, unable to determine any product deficiency.No corrective action is required.

Brand Name
TRIAGE CARDIAC PANEL
Common Device Name
TRIAGE CARDIAC PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
Manufacturer Contact
chelsea lindgren
9975 summers ridge road
san diego, CA 92121
8583020294
MDR Report Key24263520
Report Number3013982035-2026-00003
Device Sequence Number18808900
Product Code MMI
UDI-Device Identifier30014613337911
UDI-Public(01)30014613337911
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97000HS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN: 55070, SN: (B)(6).
Patient SexUnknown